# SDR SIMA201812276001

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 32,893 hours, 27,902 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DIVERT DUE TO UNRELIABLE AIRSPEED ON ALL 3 AIRSPEED INDICATORS AT FL 300.  THE ISSUE DID NOT CLEAR UP UNTIL DESCENDING THROUGH FL 190 APPROXIMATLY. DECLARED EMERGENCY FLIGHT CANCELED.-C/A-INSPECTED PITOT DRAIN PROT AND EMPTIED MOISTURE IAW E145 AMM 34-13-00-690-801.  PERFORMED ADC OPS CHECK IAW E145 AMM 34-15-00-05.  OPS CHECK GOOD. ACFT OK FOR SERVICE
